# SDR AALA20100707TUL03

- Difficulty date: July 7, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 33,778 hours, 13,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR HAS HEAVY CREASE AFT OF PILOTS SEAT.  ACCOMPLISHED WEB REPAIR PER SRM 51-70-13-2R.
